EconPapers    
Economics at your fingertips  
 

Clique games: A family of games with coincidence between the nucleolus and the Shapley value

Christian Trudeau and Juan Vidal-Puga

Mathematical Social Sciences, 2020, vol. 103, issue C, 8-14

Abstract: We introduce a new family of cooperative games for which there is coincidence between the nucleolus and the Shapley value. These so-called clique games are such that agents are divided into cliques, with the value created by a coalition linearly increasing with the number of agents belonging to the same clique. Agents can belong to multiple cliques, but for a pair of cliques, at most a single agent belongs to their intersection. Finally, if two agents do not belong to the same clique, there is at most one way to link the two agents through a chain of agents, with any two non-adjacent agents in the chain belonging to disjoint sets of cliques. We examine multiple games defined on graphs that provide a fertile ground for applications of our results.

Keywords: Nucleolus; Shapley value; Clique; Graphs (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489619300782
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Clique games: a family of games with coincidence between the nucleolus and the Shapley value (2018) Downloads
Working Paper: Clique games: a family of games with coincidence between the nucleolus and the Shapley value (2018) Downloads
Working Paper: Clique games: a family of games with coincidence between the nucleolus and the Shapley value (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:103:y:2020:i:c:p:8-14

DOI: 10.1016/j.mathsocsci.2019.10.002

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matsoc:v:103:y:2020:i:c:p:8-14